# SDR SIMA3633

- Difficulty date: December 28, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3634 - EMERGENCY OVERHEAD LIGHTS IS INOPERATIVE.  REMOVED AND REPLACED BULB OVER 11A IAW AMM.  OPS CHECK GOOD.  (M)
